Results 1 to 3 of 3
Like Tree4Likes
  • 3 Post By XxBrandonxX
  • 1 Post By XxBrandonxX
A little hope...
  1. #1
    XxBrandonxX is offline New Member
    Join Date
    Oct 2017
    Posts
    3

    Default A little hope...

    So, I've done a ton of reading here and on other forums about jumping off Subs at 2mgs, and I won't lie, it was a scary thing. The reality was MUCH different. I don't think my COWS score hit 12 in the over 5 days since I took my last dose. Sneezing, MILD insomnia (I can usually get back to sleep and catch 2-3 blocks with 45 minutes to and hour in between), very mild RLS (nothing even close to WDs from the short acting opiates or methadone) and mild stomach upset, and these WD symptoms don't hit all at once they fade in and out.

    I was lucky that I had a VERY support SUB doc. He held a spot open for me if things got dicey, and even planned to half the cost of a visit for me. He felt that just having that option would help...and it did, big time. Just as a note, he wasn't a fan of me jumping at 2mgs, but understood that after a month at that dose I never felt "stable" (I felt okay for 8 hours and then >>>>>> for the rest) and I was ready to be done. He felt I was motivated enough and stable enough to get through any WDs. I have worked every day (and I do In Home counseling, and focus on kids with Autism now). So...don't let fear rule you, it truly does make things worse. If you need supplemental help, OTC meds or prescription, coordinate with you doc. Here's what I have used over the past five and a half days...

    0.1 mgs Clonodine, and no where near what I am allowed to take
    I chose a B complex vitamin with extra B6 and B12, and NO caffeine, which has help with engery
    Clonazepam 1 mg, which can be dicey if you are still dealing with the lingering sub in your system, don't go to the streets for this, but
    have a plan with your doc for ANY benzo's you need for help. As note that sub, benzo's AND clonidine all have the potential to
    lower heart rate and respiration, so plan this with your doctor and make sure you get your BP taken and monitor any shortness of
    breath....and then exit benzo land as soon as possible (alcohol and benzo withdrawal can actually KILL you, where opiate
    withdrawal might just make you wish you were dead), so no games here, please!

    Everyone is different, but if you are reading these forums and are scared to "jump" and a higher dose, you may be just fine. Mindset and preparation are really important...so is your resolve to get away from the chains of "maintenance" medications...I just wanted to be off of methadone and thought I would transition to subs and then off totally. It didn't work that way and I just traded one for the other. In the end, we all pay the price for getting clean, I just couldn't afford the out of pocket anymore. I was tired of spending money out of pocket to see the doc and THEN cover the meds (gotta love the change to insurance over the past year). I also didn't want to drag out feeling MILDLY >>>>>> everyday for months so that I would fell slightly less >>>>>> and the very end. Thankfully it didn't work out that way, and I dodged the horror stories I have seen here. I looked at Robert's plan, but cutting Bunavail like subs, just doesn't seem to go as well, and Bunavail is BY FAR the cheapest form of sub available here, especially with the discount from the company.

    A last note....I'm not totally buying the bioavailability angel from every perspective. I jumped at 1mg of Bunavail, which SHOULD be equal to 2mg of suboxone, but getting a full dose from a cut 2.1 mg Bunavail doesn't seem to give a full dose. It's the one complaint I had with Bunavail....it sticks, slides bends, folds, ect...and cutting it makes it worse. I imagine my taper to half a 2.1 was MUCH less exacting than cutting SUB films....

    Anyway, I hope this helps some of you feel better about jumping from a scary place....it isn't always a horror story!

  2. #2
    XxBrandonxX is offline New Member
    Join Date
    Oct 2017
    Posts
    3

    Default Forgot to add this...

    I was on Subs for about 6 years...start on Suboxone...moved to Zubsolv and finally Bunavail...each change was bioavailability increased and less bupe found it's way to the GI tract...which I imagine is one of the reasons why WDs were a little less complicated in my case. My original plan from methadone to subs was, switch and taper down, but my doc suggested getting stable on 8mgs for a month and then see how I felt. That was fine until my insurance stopped covering my meds. I hit my $3000 deductible for last year on my sub prescription alone! My sub doctor wasn't in network (there are none under my plan at all) so office visits were not only out of pocket, but didn't count towards my deductible...

    Anyway 5 1/2 days out and holding steady...I'll post if that changes...

  3. #3
    XxBrandonxX is offline New Member
    Join Date
    Oct 2017
    Posts
    3

    Default

    Day Seven....no shoe dropped..

    Good luck to all
    Lvg nghtmare likes this.

Similar Threads

  1. I hope I can do this!!
    By Mommabear54 in forum Prescription Drug Addiction
    Replies: 2
    Last Post: 09-14-2017, 08:11 PM
  2. There is hope !
    By scaredinlosangeles in forum Pain Killer Addiction
    Replies: 6
    Last Post: 08-24-2017, 12:22 PM
  3. Hope someone can help, please
    By twineman89 in forum Need to Talk?
    Replies: 3
    Last Post: 12-14-2007, 12:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22